Fixed point theorem of N-order in cone metric spaces

Zaid Mohammed Fadail, Abd. Ghafur Ahmad

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The existence and uniqueness of the coupled fixed points in cone metric spaces have been studied. Fixed point of N-order for the mapping F: X N → X has been introduced recently in 2010. In this paper, we establish a fixed point theorem of N-order for the mapping F in such spaces. The presented theorem extends and generalizes several well-known comparable results in literature, in particular, the results from Sabetghadam et al. [18].

Original languageEnglish
Pages (from-to)49-76
Number of pages28
JournalFar East Journal of Mathematical Sciences
Volume79
Issue number1
Publication statusPublished - 2013

Fingerprint

Cone Metric Space
Fixed point theorem
Fixed point
Existence and Uniqueness
Generalise
Theorem

Keywords

  • Cone metric spaces
  • Fixed point of N-order

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Fixed point theorem of N-order in cone metric spaces. / Fadail, Zaid Mohammed; Ahmad, Abd. Ghafur.

In: Far East Journal of Mathematical Sciences, Vol. 79, No. 1, 2013, p. 49-76.

Research output: Contribution to journalArticle

@article{915dad17539a4ac3b350cfa7bda2a643,
title = "Fixed point theorem of N-order in cone metric spaces",
abstract = "The existence and uniqueness of the coupled fixed points in cone metric spaces have been studied. Fixed point of N-order for the mapping F: X N → X has been introduced recently in 2010. In this paper, we establish a fixed point theorem of N-order for the mapping F in such spaces. The presented theorem extends and generalizes several well-known comparable results in literature, in particular, the results from Sabetghadam et al. [18].",
keywords = "Cone metric spaces, Fixed point of N-order",
author = "Fadail, {Zaid Mohammed} and Ahmad, {Abd. Ghafur}",
year = "2013",
language = "English",
volume = "79",
pages = "49--76",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "1",

}

TY - JOUR

T1 - Fixed point theorem of N-order in cone metric spaces

AU - Fadail, Zaid Mohammed

AU - Ahmad, Abd. Ghafur

PY - 2013

Y1 - 2013

N2 - The existence and uniqueness of the coupled fixed points in cone metric spaces have been studied. Fixed point of N-order for the mapping F: X N → X has been introduced recently in 2010. In this paper, we establish a fixed point theorem of N-order for the mapping F in such spaces. The presented theorem extends and generalizes several well-known comparable results in literature, in particular, the results from Sabetghadam et al. [18].

AB - The existence and uniqueness of the coupled fixed points in cone metric spaces have been studied. Fixed point of N-order for the mapping F: X N → X has been introduced recently in 2010. In this paper, we establish a fixed point theorem of N-order for the mapping F in such spaces. The presented theorem extends and generalizes several well-known comparable results in literature, in particular, the results from Sabetghadam et al. [18].

KW - Cone metric spaces

KW - Fixed point of N-order

UR - http://www.scopus.com/inward/record.url?scp=84883621631&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84883621631&partnerID=8YFLogxK

M3 - Article

VL - 79

SP - 49

EP - 76

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 1

ER -